# SDR CA140702014

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Departed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE CREW FELT ACFT SHUDDER SLIGHTLY.  ACFT HANDLED NORMALLY ALL INDICATIONS WERE NORMAL.  AT DESTINATION, DISCOVERED RT ENGINE UPPER CORE COWL WAS MISSING.
